# SDR CA150925016

- Difficulty date: September 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 42,730 hours
- Engine: Pwa PT6A67D
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7756355
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT, AT FLIGHT LEVEL 210 THE CREW NOTICED A RAPID ONSET OF SMOKE ODOR AND HAZE IN THE COCKPIT.  ATC WAS NOTIFIED AND THEN THE PASSENGERS. THE CREW THEN DIVERTED TO THE NEAREST AIRPORT AS A PRECAUTION.  THE CREW DID NOT DECLARE AN EMERGENCY AS THE CONDITIONS DID NOT WORSEN NOR DICTATE ANY REQUIRED ASSISTANCE.  NO OXYGEN MASKS WERE DEPLOYED DUE TO THE CLOSE PROXIMITY THE AIRPORT AND THE CONDITIONS IN THE CABIN DID NOT REQUIRE OXYGEN USE.  THE ACFT LANDED WITHOUT INCIDENT.  AFTER DEPLANING THE CREW MET WITH THE PASSENGERS AND ASKED IF ANYONE SUFFERED ANY TYPE OF INJURY OR IRRITATION FROM THE SMOKE IN THE CABIN.  ALL 18 PASSENGERS WERE FINE AND NO FURTHER MEDICAL ATTENTION WAS REQUIRED.  COMPANY DISPATCH WAS CONTACTED WHOM ACTIVATED AN ERP.  THE ACFT WAS THOROUGHLY INSPECTED BY MAINTENANCE.  IT WAS DETERMINED THAT THE ACM WAS AT FAULT. THE PRESSURIZATION SYS WAS PLACED UNDER MEL PROTOCOL AND THE ACFT RELEASED FOR A TEST FLIGHT.  THE TEST FLIGHT WAS COMPLETED SATISFACTORILY.  THE ACFT WAS FLOWN TO THE COMPANIES MAIN MAINTENANCE BASE.  DURING REMOVAL OF THE ACM AN INTERNAL OIL LEAK WAS EVIDENT. ACM PN: 775635-5 WAS REPLACED.  THE PRESSURIZATION SYSTEM WAS FUNCTION TESTED SERVICEABLE.  THE MEL WAS CLEARED AND THE ACFT RETURNED TO SERVICE.
